American Mathematical Monthly Volume 74 No. 1-5. R. A. Rosenbaum.

American Mathematical Monthly Volume 74 No. 1-5

Menasha: Mathematical Association of America, 1967. Quarto; G+ Hardcover; Blue spine with White text; Boards strong, slight cocking to spine, large stain along spine near tail edge, small faint brown stains on front cover, small red marks on rear cover, some edgewear, some shelfwear, otherwise clean; Textblock has Library of Congress ink stamp on front endpaper, sticker on rear pastedown, foxing along head edge and fore edge, slight age toning, otherwise clean; 626 pp;.

15-491-1319727

FP New Rockville Stock

Price: $100

See all items in S/S Collection
See all items by